# SDR TAMF20080014S

- Difficulty date: March 14, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK INSPECTION WAS FOUND CORROSION ON THE CENTER WING REAR SPAR WEB NEAR RBBL 75 AT THE REAR SPAR BULKHEAD FITTINGS. DAMAGED AREA WAS BLENDED TO A MINIMUM WEB THICKNESS OF 0.288 INCHES AND NDT (EDDY CURRENT) INSPECTION DID NOT REVEAL ANY REMAINING DAMAGE. BLENDED AREA WAS SHOT PEENED AND ORIGINAL FINISHES WERE RESTORED. THOSE ACTIONS WERE PERFORMED IAW EWO 767 57-039 AND MFG SERVICE REQUEST 1-789568476. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
